ecancermedicalscience

Case Report

Slowly developing toxic epidermal necrolysis-like reaction associated with pemetrexed and carboplatin

13 Feb 2020
Gerhard Eichhoff

Most cutaneous adverse drug reactions reported in association with chemotherapy, such as a limited maculopapular rash, are considered mild and do not affect the continuation of the treatment. Toxic epidermal necrolysis (TEN), however, is a life-threatening reaction that needs treatment discontinuation. The present case shows the slow progression from a pemetrexed and carboplatin-associated maculopapular rash to a TEN-like reaction.

Related Articles

Vanita Noronha, Laboni Sarkar, Vijay Patil, Nandini Menon, Minit Shah, Akash Pawar, Oindrila Roy Chowdhury, Omshree Shetty, Anuradha Chougule, Pratik Chandrani, Rajiv Kaushal, Trupti Pai, Amit Janu, Nivedita Chakrabarty, Kumar Prabhash
Bivas Biswas, Nikhil S Ghadyalpatil, Shekar Patil, Amol Patel, Sandip Ganguly, Anvesh Rathore, Bhupesh Guleria, Cpalli Firdouse Tarannum, Joydeep Ghosh, Mary Sravani Kondapally, Ravi Thippeswamy, Shashidhara Haragadde Poppa Reddy, Somnath Roy
Sharif Adeniyi Folorunso, Abbas Adesina Abdus-Salam, Atara Isiah Ntekim, Afolabi Adebayo Oladeji, Mutiu Alani Jimoh, Aminat Omolara Folorunso
Goutam Santosh Panda, Vanita Noronha, Vijay Patil, Amit Joshi, Nandini Menon, Rajiv Kumar, Trupti Pai, Omshree Shetty, Amit Janu, Nivedita Chakrabarty, Nilendu Purandare, Sayak Dey, Kumar Prabhash
Mirza Rameez Samar, Bakhtawar Masood, Nida E Zehra, Tahir Munir, Misbah Younus Soomro, Muhammad Arif Hameed, Insia Ali, Yasmin Abdul Rashid